About 7 months ago I got some sort of dermititus form shaving. I stopped taking Yaz about the same time (I was on for 2-3 years). I went to the doctor and she gave me 10 days of cephlexin. It cleared the bacterial infection but I was left with a yeast infection. Went back to the doctor and she told me to go get some 1% Hydrocortisone and apply morning and night for 2 weeks. Did that and the yeast seemed to go away. Then about 2 weeks later it came back. Decided I would just give the hydrocortisone another go. So it's been about a little over a week since I started back up on the hydrocortisone. I have been taking a shower everyday and even using a cool washcloth before bed to clean. The yeast isn't bad and seems to have cleared up almost all the way.
I now have some weird bumps and they seemed to have popped up within one day. There's two on my perenium and two right above on my left side on the lowest part of my labia minor close to the vaginal opening. They are hard white bumps that don't pop and don't hurt. They seem to be on top of the skin and they are tiny. The other lump is on the right labia majora and just seems like a ingrown hair (not as worried about this one).
I also have missed about 4 periods so far. After stopping the Yaz I had 3 periods then all of a sudden stopped.
I know I'm not pregnant because I went to the doctor. The last time I had sex was in August had a peroid a little later that month then stopped. They took my blood and test for herpes and it's not that. I'm going to make an app. when the weekend is over. I'm really dreading going back though because I'm not very pleased with the nurse I had. Last time I went in she made me feel judged and ashamed but I can deal.
So now I'm wondering if hydrocortisone is the culprit for the bumps since it can cause skin thinning? I haven't shaved for like 4 months. My doc thinks I'm freaking myself out about the period thing but I feel it's more than that. Sorry this is so long.. any ideas on what it may be?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.